# SDR AALA20121017011

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 77,067 hours, 41,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LONGERON 3 LEFT CRACKED AT STATION 160.  REMOVED DAMAGED LONGERON SECTION AND ACCOMPLISHED SPLICE REPAIR PER AARD 51-00-05-1 AND SRM 53-02-00 FIGURE 18.
